Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hiatal hernia. Bloating immediately after eating, tenderness and queasy feeling. Why does that happen?

I have a hiatal hernia .My symptoms are bloating immediattely after eating, tenderness on right side, queasy feeling, and sometimes been have pain in my right arm and shoulder blade. I m going to a gastrointeroligist but I want to know when they will consider repair. Or what determines whether they will repair or not? YYYY@YYYY
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. Following factors determine the outcome of hiatal hernia:

a. if you are not relieved by drug therapy or with altering lifestyle, your Doctor can think on the repair.
b. If your Doctor think there is high risk of Reflux disease and aspiration pneumonia.
c. If it is a possible factor for strangulation (stangulated hernia).
d. Do consult with other possibilities.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor